RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 63, Issue 3  


Extremal functions of integral functionals in $H^\omega[a,b]$
S. K. Bagdasarov
3
Injectivity sets for the Radon transform over a sphere
V. V. Volchkov
63
Approximations with a sign-sensitive weight. Stability, applications to the theory of snakes and Hausdorff approximations
E. P. Dolzhenko, E. A. Sevast'yanov
77
Truncation of systems of polynomial equations, ideals and varieties
B. Ya. Kazarnovskii
119
On asymptotic values of entire functions
I. I. Marchenko
133
On the best $L_1$-approximation by algebraic polynomials to truncated powers and to classes of functions with $L_1$-bounded derivative
V. P. Motornyi, O. V. Motornaya
147
Subalgebras and discriminants of anticommutative algebras
E. A. Tevelev
169
Well-posed extensions of unstable control problems with integral constraints
A. G. Chentsov
185
Letter to the editors
D. N. Cheban
224
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019